# SDR DXTA200802757

- Difficulty date: January 9, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 2,420 hours, 1,948 cycles
- Engine: Pwa PW535A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKE-OFF.   PLACED AIRCRAFT ON JACKS.  INSTALLED ROBO MULE TO RIGHT ENGINE TO PERFORMED LANDING GEAR OPERATIONAL CHECKS.  INSPECTED ALL LANDING GEAR ELECTRICAL CONNECTORS AND LANDING GEAR CONTROL VALVE.  SYSTEM CHECKED GOOD.CYCLED THE LANDING GEAR SEVERAL TIMES.  OPERATIONAL OF LANDING GEAR SYSTEM CHECKED GOOD.  DOWN JACKED AIRCRAFT AND REMOVED ROBO MULE.  LEAK CHECK RIGHT ENGINE CHECKED GOOD.  IAW CH 32-30-00 OF THE CITATION 560 MM.
